# SDR AALA202404092002

- Difficulty date: April 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N835AN
- Make and model: Boeing 787-9
- Aircraft serial: 40655
- Aircraft time: 21,505 hours, 2,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PW305A
- Condition: Inoperative
- Location: Mid Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: MID GALLEY LEFT HAND FWD EMERG EXIT LIGHT INOP. MAINTENANCE REPLACED FLOOR PROXIMITY LIGHT AT MID GALLEY LEFT HAND FWD IAW B787 AMM DMC-B787-A-33-51-06-00A-520A-A AND DMC-B78-A-3-51-06-00A-720A-A.
